MAUDE Adverse Event Report: DEPUY SPINE INC X15 TORQUE DRIVER; SCREWDRIVER

DEPUY SPINE INC X15 TORQUE DRIVER; SCREWDRIVER
Model Number 288306100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: e3: reporter is a j&j employee.Part # 288306100.Lot#: gb131018.Supplier = gauthier.Batch1: lot unit were released on (b)(6) 2021 with no discrepancies.No non conformance reports were generated during production.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed, that there were no cosmetic defects within the x15 torque driver.A dimensional inspection for the x15 torque driver was not performed, as it is not applicable to the complaint condition.A functional test was performed, using torque meter mountz ez-torq iii id# adaptor.Drawing dwg- rev.D manufactured was used as source of specification.Torque specification for the device was 2.75 ¿ 3.25.Actual measured values range 3.322-3.388.The device was testing high.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed, for the x15 torque driver.There is no indication that a design or manufacturing issue.The over torqueing condition can be attributed to maintenance of the device.Based on the investigation findings, it has been determined, that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: the following drawings reflecting the current and manufactured revisions were reviewed: dwg- rev.D / rev.D.Dimensional inspection: n/a.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported, on an unknown date.That the following devices was received as blind unit.Product code: 288306100, lot#: gb131018, product code: 288306100, lot#: gb0907, product code: 288306100, lot#: gb131018, product code: 288306100, lot#:  gb131018, product code: 288306100, lot#: gb131018, product code: 288306100, lot#: gb131018, product code: 288306100, lot#: gb131018, product code: 288306100, lot#: gb125164, product code: 288306100, lot#: gb125164, product code: 288306100, lot#: gb114663.This report is for one (1) x15 torque driver.This is report 1 of 7 for (b)(4).

Brand Name
X15 TORQUE DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key17137382
Report Number1526439-2023-01089
Device Sequence Number12205814
Product Code HXX
UDI-Device Identifier10705034221441
UDI-Public(01)10705034221441
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288306100
Device Catalogue Number288306100
Device Lot NumberGB131018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2023
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown